About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 891078, 11 pages
http://dx.doi.org/10.1155/2012/891078
Research Article

The Inverse Problem for a General Class of Multidimensional Hyperbolic Equations

1Department of Economics and CRED, University of Namur (FUNDP), 5000 Namur, Belgium
2ECARES, Université libre de Bruxelles, 1050 Bruxelles, Belgium
3Department of Mathematics, Aktobe State University, 030000 Aktobe, Kazakhstan

Received 1 July 2011; Accepted 4 August 2011

Academic Editor: Carlo Cattani

Copyright © 2012 Gani Aldashev and Serik A. Aldashev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gani Aldashev and Serik A. Aldashev, “The Inverse Problem for a General Class of Multidimensional Hyperbolic Equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 891078, 11 pages, 2012. doi:10.1155/2012/891078